Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 271, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2008, 9:06 PM EDT for Baldwin County, Hancock County, Putnam County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2008, 9:06 PM EDT (01:06 UTC)
- Expired
- May 20, 2008, 9:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Hancock County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 9:08 PM EDT | TSTM WND DMG | Flat Rock, GA | SEVERAL TREES WERE DOWN IN THE FLAT ROCK AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 2:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 210106
SVRFFC
GAC009-141-237-210145-
/O.NEW.KFFC.SV.W.0271.080521T0106Z-080521T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT TUE MAY 20 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BALDWIN COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN PUTNAM COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 945 PM EDT
* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FLAT
ROCK...MOVING SOUTHEAST AT 46 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEVEREUX AND LINTON.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3311 8293 3311 8298 3309 8299 3309 8304
3301 8306 3323 8347 3336 8330 3314 8289
TIME...MOT...LOC 0106Z 301DEG 40KT 3326 8331
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:53 PM EDT, 13 minutes earlier.
Area forecast discussion, May 20, 8:53 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EDT TUE MAY 20 2008 UPDATE... SVR THUNDERSTORM WATCH GRADUALLY BEING TRIMMED DOWN FROM THE NORTH AS LINE OF CONVECTION PUSHES SOUTH OF I-20. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEASTWARD INTO CENTRAL GEORGIA...AND HAVE RAISED POPS SIGNIFICANTLY IN THOSE AREAS. TEMPERATURES LOOK ON TRACK. .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... PRIMARY CONCERN IS CHANCE FOR SEVERE CONVECTION THIS AFTERNOON AND EVENING. STORMS FIRING UP ALONG COLD FRONT IN TN AND XTRM NRN AL BUT HAVE ALSO SEEN SVR STORM DEVELOP JUST EAST OF WARRENTON. COULD SEE ADDITIONAL ISOLATED DEVELOPMENT OF STORMS ALONG SOUTHERN PERIPHERY OF MID LEVEL CLOUDS AND CU FIELD IN CENTRAL GA EVEN THOUGH LOW LEVEL CONVERGENCE NOT AS WELL DEFINED. AXIS OF GREATEST INSTABILITY ALONG BROAD SWATH ALSO CENTERED ALONG I-20 WHERE MLCAPE VALUES 1500-2000 J/KG. WILL LIKELY SEE TWO AREAS OF STORMS ...ONE IN FAR NRN GA NEAR COLD FRONT AND ANOTHER ALONG SOUTHERN PERIPHERY OF CLOUDS. PRIMARY THREAT IS LARGE HAIL UP TO 2.5 INCHES IN DIAMETER. DAMAGING WINDS ALSO POSSIBLE BUT NOT AS LIKELY. TORNADO THREAT SOMEWHAT LOW ATTM AS LOW LEVEL STORM RELATIVE HELICITY HAS NOT INCREASED AS MUCH AS MODEL FCST SOUNDINGS INDICATED. IF STORM BECOMES SUPERCELLULAR WITH HIGHLY DEVIANT RIGHT MOTION...COULD SEE STRONGLY ROTATING UPDRAFTS AND ISOLATED TORNADO ESP IN CENTRAL GA. FRONT WILL TAKE ITS TIME TO SAG INTO THE STATE TONIGHT. VERTICAL MOTION PROGGED TO WEAKEN AS WEAK SHORT WAVE SWEEPS THROUGH. MAV GUIDANCE POPS AND GFS/WRF QPF NOT VERY AGGRESSIVE WITH RAINFALL. ONLY SMALL POPS FOR TSRA ALONG FAR SRN ZONES FOR EARLY WED BEFORE CLEARING OUT. NEXT OPPORTUNITY FOR TSRA ON THURSDAY AS WARM/MOIST ADVECTION RETURNS. ATYPICAL UPPER PATTERN WITH TWO LARGE CUTOFF LOWS...ONE OVER WRN U.S. AND THE OTHER OFF THE NEW ENGLAND COAST. PRETTY GOOD AGREEMENT LARGE SCALE PATTERN WITH SHORT AND MEDIUM RANGE MODELS AS WRN LOW TAKING ITS SWEET TIME TO MOVE EAST WHILE THE NE LOW DRIFTS SOUTH. HOWEVER...GFS A LITTLE MORE AGGRESSIVE THAN NAM WITH POPS AND PRECIP AMOUNTS ON THURS NIGHT AND FRI. HAVE BACKED OFF ON POPS SOME. INSTABILITY LOOKS PRETTY GOOD WITH THIS SYSTEM HOWEVER WINDS ALOFT WILL BE FAIRLY WEEK. .LONG TERM /FRIDAY THROUGH TUESDAY/... PATTERN REMAINS NEARLY STAGNANT WITH BLOCKING FEATURES MENTIONED PREVIOUSLY. ANOTHER FLY IN THE PICTURE FOR THE LONG TERM IS POSSIBLE TROPICAL FEED OF MOISTURE MOVING IN LATER IN THE WEEK. GOING FCST SEEMS PRETTY CLOSE TO LATEST MODEL PROGS. NO GOOD REASON TO CHANGE ATTM. SNELSON && .AVIATION... CEILINGS GENERALLY 4 TO 6 THOUSAND FEET WITH THE BAND OF SHOWERS AND THUNDERSTORMS THROUGH THE EVENING...FOLLOWED BY LITTLE MORE THAN SCATTERED CLOUDS AT 5 THOUSAND FEET OR HIGHER THROUGH THE REST OF THE NIGHT. THERE WILL BE A BRIEF PERIOD OF TIME BETWEEN THE PASSAGE OF THE BAND OF PRECIPITATION AND THE ARRIVAL OF THE SURFACE FRONT WHEN WINDS MAY BE LIGHT ENOUGH FOR FOG FORMATION. LOOKING FOR VISIBILITIES IN THE MVFR RANGE AT A FEW NORTHERN AIRPORTS DURING THAT TIME. AFTER FRONTAL PASSAGE LOOKING FOR NO SIGNIFICANT CLOUDS OR RESTRICTION TO VISIBILITY AS DRIER AIR PUSHED IN ON NORTHWEST FLOW. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 82 52 84 60 / 30 10 5 20 20 ATLANTA 60 80 60 81 64 / 30 10 5 30 20 BLAIRSVILLE 55 76 47 75 54 / 20 10 10 30 20 CARTERSVILLE 56 80 52 81 59 / 20 10 10 30 20 COLUMBUS 67 86 60 86 67 / 20 10 5 40 20 GAINESVILLE 59 79 53 81 60 / 30 10 10 30 20 MACON 63 87 55 89 66 / 30 10 5 30 20 ROME 56 80 55 80 62 / 20 10 10 30 20 PEACHTREE CITY 58 80 53 82 62 / 30 10 5 30 20 VIDALIA 67 90 58 89 67 / 30 20 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13/15/23
Hazardous weather outlook, May 20, 10:30 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 AM EDT TUE MAY 20 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1030 AM EDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO A FEW SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND ACROSS CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF DALTON AND NORTH OF COLUMBUS TO DUBLIN...THIS AFTERNOON AND EVENING. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTH OF DALTON AND SOUTH OF COLUMBUS TO DUBLIN. .OTHER HAZARDS... A WIND ADVISORY IS ALSO IN EFFECT TODAY FOR NORTH GEORGIA NORTH OF A LINE FROM CARROLLTON TO ATLANTA AND ATHENS. WEST WINDS OF 15 TO 25 MPH CAN BE EXPECTED OVER NORTH GEORGIA...WITH GUSTS TO 35 MPH OVER THE HIGHER TERRAIN OF THE NORTH GEORGIA MOUNTAINS. .DISCUSSION... MOISTURE IS INCREASING AHEAD OF AN APPROACHING COLD FRONT. CAPES WILL INCREASE TO 1500 TO 2000 WITH LIFTED INDICES OF MINUS 3 TO MINUS 5. WHILE THE INSTABILITY WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS...A LIMITING FACTOR WILL BE WEAK LOW LEVEL SHEAR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND SATURDAY ACROSS CENTRAL GEORGIA...AND ACROSS NORTH AND CENTRAL GEORGIA THURSDAY AND FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, May 20, 8:19 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 819 PM EDT TUE MAY 20 2008 GAZ053-054-210045- 819 PM EDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN COWETA AND FAYETTE COUNTIES UNTIL 845 PM EDT... AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTH OF SANDY CREEK TO 8 MILES NORTHWEST OF CANONGATE...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SANDY CREEK...LEES MILL...CANONGATE...TYRONE... PEACHTREE CITY...FAYETTEVILLE...INMAN AND WOOLSEY.
Local storm report, May 20, 8:22 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG BISHOP 33.82N 83.44W
05/20/2008 OCONEE GA COUNTY OFFICIAL
SEVERAL TREES AND POWERLINES WERE DOWN SOUTH OF
WATKINSVILLE.
&&
MSRSpecial weather statement, May 20, 8:24 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 824 PM EDT TUE MAY 20 2008 GAZ044-053>055-210100- 824 PM EDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 900 PM EDT... AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR UNION CITY TO NEAR MADRAS...AND MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA... FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANDY CREEK...ROSCOE... ATLANTA HARTSFIELD-JACKSON AIRPORT...UNION CITY...RIVERDALE... PALMETTO...LAKE CITY...FOREST PARK...FAIRBURN...COLLEGE PARK...LEES MILL...TYRONE...MADRAS...NEWNAN AND MORROW.
Local storm report, May 20, 8:29 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL BOWDEN JUNCTION 33.66N 85.15W
05/20/2008 E0.88 INCH CARROLL GA AMATEUR RADIO
0715 PM HAIL MARIETTA 33.95N 84.54W
05/20/2008 E1.00 INCH COBB GA COUNTY OFFICIAL
&&
MSRLocal storm report, May 20, 8:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG S GREENSBORO 33.57N 83.18W
05/20/2008 GREENE GA EMERGENCY MNGR
AT LEAST 2 DOZEN TREES WERE DOWN ALONG THE I-20 CORRIDOR
ACROSS THE COUNTY.
0822 PM HAIL 2 S GREENSBORO 33.55N 83.18W
05/20/2008 E0.75 INCH GREENE GA EMERGENCY MNGR
PENNY SIZE HAIL REPORTED ALONG I-20.
0835 PM HAIL FAYETTEVILLE 33.45N 84.46W
05/20/2008 E0.75 INCH FAYETTE GA EMERGENCY MNGR
&&
MSRLocal storm report, May 20, 9:05 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG FRANKLIN 33.28N 85.10W
05/20/2008 HEARD GA COUNTY OFFICIAL
NUMEROUS TREES AND POWERLINES ARE DOWN ACROSS THE COUNTY.
0845 PM HAIL CENTRALHATCHEE 33.37N 85.10W
05/20/2008 E0.75 INCH HEARD GA COUNTY OFFICIAL
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 52 min |
| May 20, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 35 min |
| May 20, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 26 min |
| May 20, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Taliaferro, Warren | 43 min |
| May 20, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| May 20, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| May 20, 8:49 PM EDT | Tornado Warning | FFC | Hancock | 26 min |
| May 20, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 68 min |
| May 20, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| May 20, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 31 min |
| May 20, 9:04 PM EDT | Tornado Warning | FFC | Glascock, Washington | 26 min |
| May 20, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 34 min |
| May 20, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 29 min |
| May 20, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 50 min |
| May 20, 10:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 38 min |
| May 20, 10:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs | 29 min |
| May 20, 11:53 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| May 21, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 27 min |
| May 21, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.